RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 4, Pages 699–711 (Mi de2157)  

Partial Differential Equations

A theorem on the coincidence of the classical solution of the Dirichlet problem for a nonselfadjoint elliptic equation with the generalized solution of this problem

V. A. Il'in, N. M. Krukovskii

Lomonosov Moscow State University

Full text: PDF file (1418 kB)

Bibliographic databases:
UDC: 517.946
Received: 17.12.1973

Citation: V. A. Il'in, N. M. Krukovskii, “A theorem on the coincidence of the classical solution of the Dirichlet problem for a nonselfadjoint elliptic equation with the generalized solution of this problem”, Differ. Uravn., 10:4 (1974), 699–711

Citation in format AMSBIB
\Bibitem{IliKru74}
\by V.~A.~Il'in, N.~M.~Krukovskii
\paper A theorem on the coincidence of the classical solution of the Dirichlet problem for a nonselfadjoint elliptic equation with the generalized solution of this problem
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 4
\pages 699--711
\mathnet{http://mi.mathnet.ru/de2157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=344654}
\zmath{https://zbmath.org/?q=an:0293.35028}


Linking options:
  • http://mi.mathnet.ru/eng/de2157
  • http://mi.mathnet.ru/eng/de/v10/i4/p699

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:62
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020